Welcome to the personal pages of Marek Omelka. Currently I am employed at the Jaroslav Hájek Center for Theoretical and Applied Statistics by the Mathematical-Physical Faculty of Charles University in Prague.

ICORS 2010

Research interests :
Asymptotic statistics -- M- and R-estimation, copulas...

My PhD thesis is dealing with the second order properties of some M- and R-estimators.

Referred publications :
Omelka, M. (2008). Comparison of two types of confidence intervals based on Wilcoxon-type R-estimators. Statistics and Probability Letters -- Accepted.

Omelka, M., Salibian-Barrera M. (2008). Uniform asymptotics for S- and MM-regression estimators. Annals of the Institute of Statistical Mathematics -- Accepted.

Omelka, M. (2007). Second Order Linearity of Wilcoxon Rank Stastistics. Annals of the Institute of Statistical Mathematics, Volume 59, 385--402

Omelka, M. (2006). An alternative method for constructing confidence intervals from M-estimates in linear models. In the proceedings of Prague Stochastics 2006.

Omelka, M. (2005). The Behavior of Locally Most Powerfull Tests. Kybernetika, Volume 41, Number 6, 699--712.

Omelka, M. (2004). The Test of Full Specification of the Normal Distribution. In: Antoch, J., Dohnal, G. (Eds.) ROBUST 2004, Proceedings of the 13th Summer School of the Union of Czech Mathematicians and Physicists, 267--275.